Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 18, NWS Omaha, NE

April 27, 20164 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Apr 27, 2016, 2:40 PM CDT for 4 counties in Nebraska. It was in force for 50 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2016, 2:40 PM CDT (19:40 UTC)
Expired
Apr 27, 2016, 3:30 PM CDT
In force
50 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Dodge County, NE, Douglas County, NE, Saunders County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 13 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 2:44 PM CDTHAIL 1.25Valley, NE
Apr 27, 2:47 PM CDTHAIL 12 Nw Valley, NE
Apr 27, 2:48 PM CDTHAIL 1.753 Nnw Valley, NEDELAYED REPORT.
Apr 27, 3:15 PM CDTHAIL 1.53 N Valley, NE
Apr 27, 3:35 PM CDTHAIL 1.51 S Arlington, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 7.7 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

742 
WUUS53 KOAX 271940
SVROAX
NEC053-055-155-177-272030-
/O.NEW.KOAX.SV.W.0018.160427T1940Z-160427T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
240 PM CDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHEASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHEASTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 330 PM CDT

* AT 240 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER VALLEY...OR
  19 MILES WEST OF OMAHA...MOVING EAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  FREMONT...VALLEY...ARLINGTON...HOOPER...NICKERSON...INGLEWOOD...LESHARA...
  WINSLOW...FREMONT LAKES STATE RECREATION AREA...CAMP CEDARS AND CAMP
  EAGLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 137 AND 157.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 420 AND 435.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 104 AND 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4126 9649 4159 9674 4165 9639 4131 9621
TIME...MOT...LOC 1940Z 289DEG 7KT 4132 9638 

HAIL...1.00IN
WIND...<50MPH
 
$$

DEWALD
2 follow-up statements
296 
WWUS53 KOAX 271955
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
255 PM CDT WED APR 27 2016

NEC053-055-155-177-272030-
/O.CON.KOAX.SV.W.0018.000000T0000Z-160427T2030Z/
DOUGLAS NE-DODGE NE-WASHINGTON NE-SAUNDERS NE-
255 PM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN DOUGLAS...SOUTHEASTERN DODGE...SOUTHWESTERN
WASHINGTON AND NORTHEASTERN SAUNDERS COUNTIES...

AT 252 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VALLEY...OR 20
MILES WEST OF OMAHA...MOVING NORTH AT 10 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
FREMONT...VALLEY...ARLINGTON...HOOPER...NICKERSON...INGLEWOOD...LESHARA...
WINSLOW...FREMONT LAKES STATE RECREATION AREA...CAMP CEDARS AND CAMP
EAGLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 137 AND 157.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 420 AND 435.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 108 AND 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4130 9648 4159 9674 4165 9639 4135 9623
TIME...MOT...LOC 1952Z 162DEG 8KT 4135 9638 

HAIL...1.25IN
WIND...<50MPH
 
$$

DEWALD
533 
WWUS53 KOAX 272009
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
309 PM CDT WED APR 27 2016

NEC155-272019-
/O.CAN.KOAX.SV.W.0018.000000T0000Z-160427T2030Z/
SAUNDERS NE-
309 PM CDT WED APR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SAUNDERS COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4135 9623 4132 9641 4136 9641 4139 9647
      4160 9665 4165 9639
TIME...MOT...LOC 2009Z 173DEG 10KT 4142 9639 

$$

NEC053-055-177-272030-
/O.CON.KOAX.SV.W.0018.000000T0000Z-160427T2030Z/
DOUGLAS NE-DODGE NE-WASHINGTON NE-
309 PM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN DOUGLAS...SOUTHEASTERN DODGE AND SOUTHWESTERN
WASHINGTON COUNTIES...

AT 309 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARLINGTON...OR
22 MILES NORTHWEST OF OMAHA...MOVING NORTH AT 10 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
FREMONT...VALLEY...ARLINGTON...HOOPER...NICKERSON AND WINSLOW. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 137 AND 157.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 426 AND 435.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 117 AND 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4135 9623 4132 9641 4136 9641 4139 9647
      4160 9665 4165 9639
TIME...MOT...LOC 2009Z 173DEG 10KT 4142 9639 

HAIL...1.00IN
WIND...<50MPH
 
$$

DEWALD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 1:52 PM CDT, 48 minutes earlier.

Area forecast discussion, Apr 27, 1:52 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
152 PM CDT WED APR 27 2016

.UPDATE...
ISSUED AT 144 PM CDT WED APR 27 2016

SURFACE LOW REMAINS PARKED IN THE PLATTE RIVER VALLEY WEST
SOUTHWEST OF COLUMBUS AT 18Z. SUBJECTIVE SURFACE ANALYSIS COMBINED
WITH BOUNDARIES NOTED ON KOAX RADAR SHOW THE OCCLUSION POINT WAS
BETWEEN LINCOLN AND WAHOO. CONVECTION HAS BEGUN TO DEVELOP ALONG
THE VARIOUS BOUNDARIES. CONVECTION ALLOWING MODELS OF HRRR...
EXPERIMENTAL HRRR AS NSSL 4KM SUGGEST MINI SUPER CELL STORMS WILL
DEVELOP FROM NEAR FREMONT EAST SOUTHEAST ALONG THE WARM FRONT.
THESE WOULD BE LOW TOPPED STORMS. OF SOME CONCERN IS THE TRIPLE
POINT WHERE SOME ROTATION MAY BE DEVELOPING JUST SOUTH OF OUR
OFFICE. SURFACE BASED CAPE IS 1000-1500 J/KG IN THE WARM SECTOR.
0-3KM CAPE IS 100-125 J/KG...WITH STEEP LOW LEVEL LAPSE RATES. WE
COORDINATED WITH SPC EARLIER IN THE DAY TO PULL THE SLIGHT RISK OF
SEVERE STORMS FURTHER WEST...AND ALSO BRING 2 PERCENT TORNADO
PROBABILITIES INTO THE REGION. THERE IS A SMALL WINDOW OF STORMS
OF ABOUT 1-2 HOURS AT ANY GIVEN LOCATION AS THESE STORMS SHIFT
NORTH. FREEZING LEVEL IS LOW...AROUND 8000 FEET. THUS 50DBZ
HEIGHTS WOULD BE QUITE LOW FOR HAIL...WHICH COULD BE 1 TO 1.5
INCHES.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 307 AM CDT WED APR 27 2016

NEGATIVELY TILTED AND ELONGATE UPPER TROUGH AXIS CURRENTLY
EXTENDS FROM SOUTHEASTERN MONTANA INTO NORTHEAST COLORADO TO THE
BASE IN THE OKLAHOMA PANHANDLE/SOUTHWESTERN KANSAS. WIDESPREAD
SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE TO SPIRAL AROUND THE
SYSTEM THIS MORNING WITH THE SFC LOW AT 08Z LOCATED OVER NORTH
CENTRAL KANSAS.

AS THE SURFACE LOW MOVES NORTHEAST INTO SOUTHEAST NEBRASKA TODAY...THE
COLD CLOSED UPPER LOW WILL TIGHTEN UP AND SHIFT NORTHEAST...SLIGHTLY
BEHIND THE SFC LOW. INGREDIENTS SEEM TO BE COMING TOGETHER FOR
WHAT COULD BE A CLASSIC MINI-SUPERCELL EVENT. THE TRIPLE POINT
BY 18-21Z IS FORECAST TO EXTEND FROM EAST CENTRAL NEBRASKA INTO
SOUTHWEST IOWA. LATEST CAM'S SHOW DEVELOPMENT GENERALLY ALONG AND
EAST OF THE MISSOURI RIVER BY MID/LATE AFTERNOON AND QUICKLY
SPREAD THIS ACTIVITY NORTHEAST AS BOTH THE UPPER LOW AND SFC LOW
MOVE INTO E/NE EVENING. COOLER AIR...WITH EVEN A FEW HINTS OF 0C
850MB TEMPS...WRAP INTO THIS LOW TONIGHT WITH DEFORMATION BAND
SETTING UP ACROSS NORTHEAST NEBRASKA. WILL BE A CHILLY WET NIGHT
ACROSS MUCH OF OUR NORTHERN COUNTIES.

UPPER LOW EXITS EAST OF THE CWA THURSDAY AFTERNOON ENDING ANY
REMAINING PCPN CHANCES OVER OUR NORTHERN COUNTIES. COLD AIR
ADVECTION CONTINUES TO SETTLE SOUTH AS SFC HIGH PRESSURE OVER THE
NORTHERN PLAINS DROPS INTO THE AREA. THURSDAY NIGHT/FRIDAY MORNING
LOWS COULD BOTTOM OUT IN THE UPPER 30S IN OUR NORTH TO LOWER 40S
IN OUR SOUTH. WEAK UPPER RIDGING WILL BUILD OVERHEAD FRIDAY AHEAD
OF THE NEXT LARGE UPPER TROUGH WHICH WILL BE ROUNDING THE FOUR
CORNERS REGION AT THAT TIME.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 307 AM CDT WED APR 27 2016

PCPN CHANCES INCREASE FROM SOUTHWEST TO NORTHEAST FRIDAY EVENING
AS LARGE SCALE FORCING INCREASES WITH APPROACH OF UPPER LOW. ISENTROPIC
UPGLIDE ALSO WILL BE INCREASING IN WAA ZONE ACROSS OUR
SOUTHEASTERN COUNTIES. PCPN CHANCES CONTINUE THROUGH SATURDAY AND
MUCH OF SUNDAY AS THE UPPER LOW SLOWLY SHIFTS EAST OF THE AREA BY
SUNDAY NIGHT. DRIER CONDITIONS ARE FINALLY ON THE HORIZON FOR MID
TO LATE NEXT WEEK.

&&

.AVIATION...(18Z TAFS FOR KOMA...KLNK...KOFK THROUGH 18Z THURSDAY)
ISSUED AT 144 PM CDT WED APR 27 2016

BELIEVE THUNDERSTORMS COULD AFFECT KOMA/KOFK FROM 19-21Z AS A
FRONTAL BOUNDARY CONTINUES TO ARC NORTHWARD. OTHERWISE...IT'S
MOSTLY MVFR INITIALLY...BUT PROBABLY BECOMING IFR THROUGH THE
NIGHT. ALSO A COMPLICATED WIND FORECAST AS SURFACE LOW PRESSURE
MOVES THROUGH THE REGION.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

UPDATE...DEWALD
SHORT TERM...KERN
LONG TERM...KERN
AVIATION...DEWALD
Hazardous weather outlook, Apr 27, 11:49 AM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1149 AM CDT WED APR 27 2016

NEZ011-012-015>018-030>032-042-065-078-088-089-280700-
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
PLATTE-SEWARD-SALINE-JEFFERSON-GAGE-
1149 AM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS COULD OCCUR THIS AFTERNOON...BUT IN GENERAL
SEVERE STORMS ARE NOT EXPECTED IN THIS AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR ISOLATED THUNDERSTORMS RETURN FRIDAY NIGHT THROUGH
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED THIS AFTERNOON THROUGH
TONIGHT.

IAZ043-055-056-069-079-080-090-091-NEZ033-034-043>045-050>053-
066>068-090>093-280700-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-CUMING-BURT-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-
SARPY-LANCASTER-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1149 AM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A WARM FRONT
THAT EXTENDS FROM NEAR COLUMBUS NEBRASKA EAST SOUTHEAST TO NEAR
SHENANDOAH IOWA. STORMS COULD BECOME SEVERE THIS AFTERNOON WITH
ONE TO ONE AND ONE HALF INCH HAIL POSSIBLE...ESPECIALLY FROM
FREMONT EAST SOUTHEASTWARD IN INTO SOUTHWEST IOWA JUST NORTH OF
THE FRONTAL BOUNDARY. THERE IS ALSO ALSO A VERY SMALL RISK FOR AN
ISOLATED TORNADO AND DAMAGING WINDS. STORMS ARE FORECAST TO
INITIALLY DEVELOP 1 TO 2 PM...AND COULD LINGER THROUGH 5 TO 7 PM
AS THEY SHIFT NORTHWARD.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR ISOLATED THUNDERSTORMS RETURN FRIDAY NIGHT THROUGH
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF THE AREA
THIS AFTERNOON AND EVENING.

DEWALD

In the hours before

Special weather statement, Apr 27, 2:04 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
204 PM CDT WED APR 27 2016

NEZ033-034-043-044-051-271930-
DODGE NE-COLFAX NE-SAUNDERS NE-BURT NE-CUMING NE-
204 PM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR DODGE...SOUTHEASTERN CUMING...
NORTHEASTERN COLFAX...NORTH CENTRAL SAUNDERS AND WESTERN BURT
COUNTIES UNTIL 230 PM CDT...

AT 204 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTH OF CEDAR BLUFFS...OR 34 MILES NORTHWEST OF OMAHA...MOVING
NORTH AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FREMONT...NORTH BEND...SCRIBNER...HOOPER...DODGE...CEDAR BLUFFS...
INGLEWOOD...SNYDER...UEHLING...WINSLOW...FREMONT LAKES STATE RECREATION
AREA...7 MILES NORTH OF NORTH BEND...CAMP EAGLE...DEAD TIMBER STATE
RECREATION AREA AND CAMP CEDARS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 124 AND 140.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 414 AND 426.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 112 AND 136.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4141 9648 4136 9671 4172 9693 4177 9649
TIME...MOT...LOC 1904Z 165DEG 28KT 4146 9663

MILLER
Local storm report, Apr 27, 2:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
212 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     FUNNEL CLOUD     3 W FREMONT             41.44N 96.55W
04/27/2016                   DODGE              NE   LAW ENFORCEMENT

            STATE TROOPER OBSERVED A BRIEF FUNNEL CLOUD...BUT
            DISSIPATED QUICKLY.

&&

VDEWALD
Local storm report, Apr 27, 2:13 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
213 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     HAIL             2 S CEDAR CREEK         41.02N 96.10W
04/27/2016  E0.25 INCH       CASS               NE   TRAINED SPOTTER

&&

PEARSON
Special weather statement, Apr 27, 2:14 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
214 PM CDT WED APR 27 2016

IAZ069-079-090-NEZ045-052-053-067-068-091-093-271945-
FREMONT IA-MILLS IA-POTTAWATTAMIE IA-NEMAHA NE-DOUGLAS NE-
RICHARDSON NE-CASS NE-OTOE NE-WASHINGTON NE-SARPY NE-
214 PM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POTTAWATTAMIE...
WESTERN MILLS...FREMONT...CENTRAL RICHARDSON...EASTERN CASS...EASTERN
DOUGLAS...CENTRAL NEMAHA...SOUTHEASTERN WASHINGTON...EASTERN OTOE AND
SARPY COUNTIES UNTIL 245 PM CDT...

AT 213 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CEDAR CREEK TO NEAR
RESERVE...AND MOVING NORTH AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS. THERE IS ALSO SOME POTENTIAL FOR BRIEF SPINUPS ALONG
THIS LINE...WHICH COULD PRODUCE BRIEF TORNADOES.

LOCATIONS IMPACTED INCLUDE...
OMAHA...FALLS CITY...COUNCIL BLUFFS...BELLEVUE...PAPILLION...LA VISTA...
NEBRASKA CITY...PLATTSMOUTH...RALSTON...GLENWOOD...AUBURN...SPRINGFIELD...
HAMBURG...SIDNEY...LOUISVILLE...PERU...PACIFIC JUNCTION...MURRAY...CEDAR
CREEK AND RIVERTON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 230 AND 240.
 HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 499 AND 508.
 HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 1 AND 11.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 29 AND 97.
 INTERSTATE 29 BETWEEN MILE MARKERS 1 AND 66.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 439 AND 454.

LAT...LON 4109 9621 4146 9589 4058 9544 4058 9577
      4053 9577 4056 9568 4054 9565 4051 9570
      4043 9564 4034 9562 4031 9566 4030 9556
      4026 9555 4024 9547 4018 9548 4012 9539
      4004 9541 4001 9532 4000 9531 4000 9565
TIME...MOT...LOC 1913Z 188DEG 34KT 4101 9609 4000 9561

MILLER
Local storm report, Apr 27, 2:18 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
218 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             CEDAR CREEK             41.05N 96.10W
04/27/2016  M0.88 INCH       CASS               NE   TRAINED SPOTTER

&&

VDEWALD
Local storm report, Apr 27, 2:23 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
223 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     FUNNEL CLOUD     5 N CLARINDA            40.81N 95.04W
04/27/2016                   PAGE               IA   TRAINED SPOTTER

&&

PEARSON

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:16 PM CDTSpecial Weather StatementOAXSaunders29 min
Apr 26, 9:54 PM CDTSpecial Weather StatementOAXSeward36 min
Apr 26, 10:30 PM CDTSpecial Weather StatementOAXSeward30 min
Apr 27, 9:30 AM CDTRiver Flood WarningOAXSaunders40 hr
Apr 27, 9:51 AM CDTRiver Flood WarningOAXNemaha12 days
Apr 27, 9:51 AM CDTRiver Flood WarningOAXRichardson11 days
Apr 27, 1:50 PM CDTSpecial Weather StatementOAXSaunders25 min
Apr 27, 1:53 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders, Washington37 min
Apr 27, 2:04 PM CDTSpecial Weather StatementOAXDodge26 min
Apr 27, 2:14 PM CDTSpecial Weather StatementOAXSarpy31 min
Apr 27, 2:56 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy49 min
Apr 27, 3:14 PM CDTSpecial Weather StatementOAXDouglas46 min
Apr 27, 3:27 PM CDTSevere Thunderstorm WarningOAXDodge, Washington33 min
Apr 27, 3:37 PM CDTTornado WarningOAXDouglas23 min
Apr 27, 3:48 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy27 min
Apr 27, 4:18 PM CDTSpecial Weather StatementOAXSarpy42 min
Apr 27, 4:42 PM CDTSpecial Weather StatementOAXDouglas33 min
Apr 27, 5:01 PM CDTAreal Flood WarningOAXDodge, Douglas, Sarpy, Washington3 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.